Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Hadamard theorem for permanents


Author: Marvin Marcus
Journal: Proc. Amer. Math. Soc. 15 (1964), 967-973
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0168585-9
MathSciNet review: 0168585
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Fischer, Über den Hadamardschen Determinantensatz, Arch. Math. Phys. (3) 13 (1908) 32-40.
  • [2] N. Jacobson, Lectures in abstract algebra, Vol. 2, Van Nostrand, New York, 1953. MR 0053905 (14:837e)
  • [3] M. Marcus and H. Minc, The Pythagorean theorem in certain symmetry classes of tensors, Trans. Amer. Math. Soc. 104 (1962), 510-515. MR 0139626 (25:3058)
  • [4] M. Marcus and M. Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 0136628 (25:96)
  • [5] L. Mirsky, Results and problems in the theory of doubly-stochastic matrices, Z. Wahrscheinlichkeitstheorie 1 (1963), 319-334. MR 0153038 (27:3007)
  • [6] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168585-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society